Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the extension of projectively uniform affine Hjelmslev planes

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Artmann, B.: Über die Einbettung uniformer affiner Hjelmslev-Ebenen in projective Hjelmslev-Ebenen. Abh. Math. Sem. Univ. Hamburg34 (1970), 127–134.

  2. [2]

    Drake, D. A.: Projective extensions of uniform Hjelmslev planes. Math. Z.105 (1968), 196–207.

  3. [3]

    Lüneburg, H.: Affine Hjelmslev-Ebenen mit transitive Translationsgruppe. Math. Z.79 (1962), 260–288.

  4. [4]

    Skornjakov, L. A.: Rings chain-like from the left (Russian). In Memoriam: N. G. Cebotarev (Russian), Izdat. Kazan. Univ., Kazan, 1964, pp. 75–88.

Download references

Author information

Correspondence to Phyrne Youens Bacon.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bacon, P.Y. On the extension of projectively uniform affine Hjelmslev planes. Abh.Math.Semin.Univ.Hambg. 41, 185–189 (1974). https://doi.org/10.1007/BF02993512

Download citation

Keywords

  • Base Line
  • Point Neighbor
  • Division Ring
  • Associative Ring
  • Zero Divisor